# SDR CAL951002

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17779
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 529-740
- Part time: 65,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT LOWER FLANGE OF FORWARD CARGO COMPARTMENT, BS 529-740R.  THE CORROSION WAS REMOVED, AN L-ANGLE WAS FABRICATED AND INSTALLED IAW AERO CORP ENGINEERING ORDER 95-208, REV IR.  (M)
